# SDR DALA2018080604892

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 56,716 hours, 18,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE LIGHT REMAINED ON WHEN DOOR WAS DISARMED.   CLEANNED THE GIRT BAR LOCKS,  SLIDE LIGHT CHECKED GOOD.
